Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4376
Title: Semicontinuity of vectorial functionals in Orlicz-Sobolev spaces
Authors: Focardi, M.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M. Focardi, "Semicontinuity of vectorial functionals in Orlicz-Sobolev spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 141-161.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
We study integral vectorial functionals
\[
F\left(u,\Omega\right)-\underset{\Omega}{\int}f\left(x,u\left(x\right),Du\left(x\right)\right)dx
\]
where f satisfies quasi-convexity assumption and its growth is controlled
in term of N-functions. We obtain semicontinuity results in the weak{*}
topology of Orlicz-Sobolev spaces.
Type: Article
URI: http://hdl.handle.net/10077/4376
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
FocardiRendMat29.pdf253.56 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

682
Last Week
0
Last month
1
checked on Oct 20, 2020

Download(s) 20

263
Last Week
0
Last month
0
checked on Oct 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.